# SDR SWAA092749

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 39,991 hours, 23,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C266011
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 1 SLAT CRACKED.  REPAIRED SLAT PER SWA EA.
